# SDR 2016FA0000358

- Difficulty date: July 6, 2016
- Submitted: August 5, 2016
- Operation: General aviation
- Aircraft: N310B
- Make and model: Cessna 310C
- Aircraft serial: 35951
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bolt
- Part number: 0813300102
- Condition: Broken
- Location: Nlg
- Part time: 2,439 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT APPEARS THAT THE NOSE GEAR FORK BOLT, PN 0813300102 HAD AN OLD CRACK IN THE LAST THREAD BEFORE THE SHANK OF THE FORK BOLT, THE CRACK WENT ABOUT 80 PERCENT AROUND ITS CIRCUMFERENCE, INDICATED BY THE CRACKED SURFACE BEING BLACK TO DARK GRAY IN COLOR, THE REMAINDER OF THE THREADED AREA APPEARS TO BE A FRESH BREAK, BRIGHT STEEL IN COLOR.  THE FORK BOLT IS HOLLOW.  THIS FORK BOLT IS ATTACHED TO THE ADJUSTABLE BELL CRANK PN 0842100-2.  THESE 2 PARTS ARE PART OF THE NOSE GEAR RETRACT/EXTEND SYSTEM IN THE NOSE GEAR WELL.
